Off Topamax for a week, not feeling right...

View previous topic View next topic Go down

Off Topamax for a week, not feeling right...

Post  Batman55 on Fri Jul 08, 2011 12:32 am

I was on Topamax for 1.5 months, and was up to 75mg per day. It didn't work at all. Anyhow, as instructed by the neurologist, I tapered off of Topamax by taking 50mg for one week, then 25mg for one week, then off completely. I would consider that to be a "smooth taper" considering I was only on the drug for a short time.

On Topamax, apathy was sky-high, I just didn't care to pursue interests because I didn't enjoy anything (similar to anhedonia), I was tired a lot. Off Topamax for a week, thankfully I feel "mostly myself" again, energy levels have come back... but I still notice this "emotional blunting" effect, apathy, and so on. It's like a low-level depression.

Has anyone noticed this after quitting Topamax or another anticonvulsant drug? If so, how long did it last for you?

Hoping to hear back,
Batman55

Batman55

Posts : 38
Join date : 2011-06-04

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum